Ohio, 2010Hail and Damaging Winds in Ohio, June 4, 2010
June 4, 2010 · NWS ILN · 11 events in 4 counties and zones
Southwest to northeast convective lines saw explosive development during the late day and early evening hours. Boundary interactions helped to push many of these storms to severe limits.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $44,000
- Crop damage
- None recorded
- Events
- 11
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Southwest to northeast convective lines saw explosive development during the late day and early evening hours. Boundary interactions helped to push many of these storms to severe limits.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jun 4, 2:55 PM EST, 2 hours 57 minutes earlier.
Area forecast discussion, Jun 4, 2:55 PM EST, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
355 PM EDT FRI JUN 4 2010
.SYNOPSIS...
SEVERAL MIDLEVEL DISTURBANCES WILL INTERACT WITH A FRONTAL
BOUNDARY ACROSS THE LOWER GREAT LAKES...BRINGING SEVERAL ROUNDS OF
SHOWERS AND THUNDERSTORMS THROUGH EARLY SUNDAY MORNING.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
DESPITE AN UNSTABLE AND UNCAPPED AIRMASS IN PLACE...CONVECTION
CONTINUES TO STRUGGLE TO GET GOING ACROSS THE CWA THIS
AFTERNOON. THIS IS LIKELY DUE TO A LACK OF DEEP ASCENT...EVIDENT
IN THE WAY CONVECTIVE TOWERS RISE THEN DISSIPATE SHORTLY AFTER.
BEST LIFT SO FAR HAS BEEN CONCENTRATED OVER NORTHERN OHIO AHEAD OF
A WEAK IMPULSE EVIDENT ON WATER VAPOR IMAGERY. TAIL END OF THIS
FEATURE WILL CLIP THE BELLEFONTAINE/COLUMBUS/NEWARK CORRIDOR LATER
THIS AFTERNOON...WHERE THE BEST CHANCE FOR CONVECTION WILL BE
FOUND. WITH CAPE VALUES AROUND 2000 J/KG AND MAX DELTA THETA-E
VALUES APPROACHING 30K...MAIN THREAT WILL BE DAMAGING DOWNBURST
WINDS. THE POTENTIAL FOR STRONG DOWNWARD MOMENTUM IS PARTICULARLY
EVIDENT BY THE LARGE OUTFLOW BOUNDARY OVER SOUTHERN OHIO WHICH WAS
PRODUCED BY A SMALL DOWNBURST OVER SOUTHERN PENDLETON COUNTY
EARLIER TODAY. ADDITIONAL SHOWERS/STORMS WILL CLIP THE SOUTHEAST
CWA OVER THE NEXT FEW HOURS...ASSOCIATED WITH A WEAK 850 HPA JET
MAX. SHEAR ACROSS THIS AREA IS WEAKER...THOUGH THERE WILL STILL BE
A THREAT FOR A BRIEF DOWNBURST.
CONVECTION IS EXPECTED TO DECREASE IN COVERAGE AND INTENSITY
SHORTLY AFTER 00Z AS NOCTURNAL INVERSION BEGINS TO CUT OFF
SURFACE-BASED INSTBY. ANOTHER WEAK MIDLEVEL IMPULSE WILL TRACK
ACROSS THE LOWER GREAT LAKES LATER TONIGHT. IF LIFT IS DEEP
ENOUGH...THERE WILL BE ADEQUATE ELEVATED INSTABILITY TO ALLOW FOR
ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS THE
NORTHERN CWA AND INTO THE LOWER GREAT LAKES AFTER MIDNIGHT.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
MAIN CONCERN FOR SATURDAY IS THE STRENGTH AND COVERAGE OF
CONVECTION...AND THE ATTENDANT THREAT FOR HEAVY RAIN AND SEVERE
THUNDERSTORMS. WITH THE POTENTIAL FOR NUMEROUS SHOWERS AND
THUNDERSTORMS ACROSS THE NORTHERN CWA SATURDAY MORNING...THERE
REMAINS A GOOD DEAL OF UNCERTAINTY REGARDING THE IMPACT OF
CONVECTIVE DEBRIS ON AIRMASS DESTABILIZATION LATER IN THE DAY. IF
RAIN AND CLOUDS DO NOT SIGNIFICANTLY HINDER DAYTIME
HEATING...THEN SFC DEWPOINTS IN THE UPPER 60S TO NEAR 70 SHOULD
ALLOW FOR CAPE VALUES IN THE 2000-3000 J/KG RANGE...AND SET THE
STAGE FOR STRONG TO SEVERE STORMS LATER IN THE DAY. BEST TIME FOR
SEVERE CONVECTION WILL BE LATE AFTERNOON/EARLY EVENING AS A LOW-
LEVEL JET INTENSIFIES FROM THE WEST...WHICH WILL ACT TO INCREASE
LOW-LEVEL SHEAR AS WELL AS PROVIDE ADEQUATE FORCING FOR ORGANIZED
CONVECTION. A LOT OF THE QUESTIONS REGARDING AIRMASS
DESTABILIZATION AND THE TIMING/LOCATION OF CONVECTION DEPENDS ON
THE EXACT TIMING OF MIDLEVEL IMPULSES OVERNIGHT AND TOMORROW
MORNING. THESE FACTORS WILL NOT BE ABLE TO BE PINNED DOWN UNTIL
EARLY TOMORROW...BUT THE POTENTIAL DOES EXIST FOR SEVERE
WINDS...HAIL AND FLOODING ACROSS PORTIONS OF THE AREA TOMORROW AND
TOMORROW NIGHT. BEST FLOODING THREAT WILL BE ACROSS THE NORTHERN
CWA...WHICH MAY EXPERIENCE SEVERAL ROUNDS OF CONVECTION TONIGHT
AND SATURDAY. CURRENT HWO HAS A GOOD HANDLE ON THIS THREAT.
FRONT WILL SWING THROUGH FROM THE WEST LATE SATURDAY NIGHT...WHICH
MAY BRING ADDITIONAL SHOWERS AND STORMS. WENT CLOSE TO A MET/SREF
BLEND FOR TEMPS SAT AND SAT NIGHT.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
WENT WITH AN ECMWF AND GFS BLEND HOWEVER SIDED CLOSER TO THE ECMWF
SOLUTION. THE BEGINNING OF THE LONG TERM WILL START OUT WET AROUND
THE FA. COLD FRONT WILL MOVE THROUGH ON SUNDAY AND AS IT DOES
PRECIPITATION WILL BEGIN TO TAPER OFF FROM NW TO SE. HIGH PRESSURE
WILL THEN BUILD IN FOR MONDAY ALLOWING FOR DRY CONDITIONS TO PERSIST
THROUGH TUESDAY MORNING. A FRONTAL BOUNDARY WILL APPROACH AND
REMAIN AROUND THE AREA TUESDAY AFTERNOON THROUGH WEDNESDAY NIGHT
ALLOWING FOR A CHANCE OF THUNDERSTORMS DURING THIS TIME PERIOD. DRY
CONDITIONS WILL BE PRESENT DURING THE DAY ON THURS AND INTO FRIDAY.
SOUTHERLY FLOW RETURNS FOR FRIDAY ALLOWING FOR THE WARMEST
TEMPERATURES OF THE WEEK. WENT TOWARDS THE WARMER SIDE OF GUIDANCE
FOR TEMPERATURES AS GUIDANCE HAS BEEN TOO COOL LATELY IN THE
EXTENDED PERIOD.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
SCATTERED THUNDERSTORMS ARE DEVELOPING ACROSS THE REGION AND WILL
MOVE EAST THROUGH THE REST OF THE DAYLIGHT HOURS. COVERAGE MAY NOT
GET ANY BETTER THAN SCATTERED. SO CONFIDENCE IN STORMS IMPACTING
ANY OF THE TERMINALS IS LOW. THUS AVOIDED TEMPO FOR NOW AND OPTED
FOR VCTS FOR THE TWO TO THREE HOUR PERIOD WHEN THE GREATEST THREAT
IS. APPEARS THREAT FOR THUNDER WILL MOVE EAST OF THE TAF SITES BY
00Z. EXPECT SOME MID TO HIGH CLOUDS OVERNIGHT. IN ADDITION THERE
MAY BE SOME MVFR VISIBILITIES LATE AT NIGHT IN MIST/FOG.
ADDITIONAL SHOWERS AND THUNDERSTORMS ARE FORECAST TO DEVELOP AND
SPREAD INTO THE AREA LATE IN THE TAF PERIOD. THERE COULD BE AN
EXTENDED CHANCE OF STORMS FROM KDAY TO KCMH.
.OUTLOOK...THUNDERSTORMS POSSIBLE THROUGH SUNDAY AND THEN AGAIN
TUESDAY AFTERNOON INTO WEDNESDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.
&&
SYNOPSIS...HAWBLITZEL
NEAR TERM...HAWBLITZEL
SHORT TERM...HAWBLITZEL
LONG TERM...NOVAK
AVIATION...
Hazardous weather outlook, Jun 4, 12:33 PM EST, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
133 PM EDT FRI JUN 4 2010
INZ050-058-059-066-073-074-OHZ026-034-035-042>046-051>056-060>065-
070>072-077-051745-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-HARDIN-MERCER-
AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-HAMILTON-
133 PM EDT FRI JUN 4 2010
...SEVERE THUNDERSTORM WATCH 254 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
A SIGNIFICANT WAVE OF LOW PRESSURE WILL TRACK THROUGH OHIO
SATURDAY NIGHT. THE AIRMASS WILL BE MODERATELY UNSTABLE WITH
MODERATELY STRONG WESTERLY WINDS ALOFT. THIS ENVIRONMENT WILL
SUPPORT FAST MOVING STORMS WHICH WILL BE CAPABLE OF PRODUCING
DAMAGING WINDS ALONG WITH LARGE HAIL SATURDAY EVENING. ALONG WITH
THIS SEVERE WEATHER THREAT...THE THREAT FOR HEAVY RAIN AND FLASH
FLOODING WILL EXIST DUE TO THE REPEATED ROUNDS OF THUNDERSTORMS IN
A VERY MOIST ENVIRONMENT.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.
INZ075-080-KYZ089>100-OHZ073-074-078>082-088-051745-
OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS-HOCKING-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
133 PM EDT FRI JUN 4 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON IN A WARM
UNSTABLE AIRMASS. WHILE THE HIGHEST THREAT FOR SEVERE STORMS IS
EXPECTED TO REMAIN ACROSS CENTRAL PARTS OF INDIANA AND OHIO...A
FEW SEVERE STORMS MAY MAKE IT AS FAR SOUTH AS NORTHERN KENTUCKY
AND SOUTHERN OHIO...WITH BRIEF DAMAGING WINDS BEING THE PRIMARY
THREAT.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
A SIGNIFICANT WAVE OF LOW PRESSURE WILL TRACK THROUGH OHIO SATURDAY
NIGHT. THE AIRMASS WILL BE MODERATELY UNSTABLE WITH MODERATELY
STRONG WESTERLY WINDS ALOFT. THIS ENVIRONMENT WILL SUPPORT FAST
MOVING STORMS WHICH WILL BE CAPABLE OF PRODUCING DAMAGING WINDS
ALONG WITH LARGE HAIL SATURDAY EVENING. ALONG WITH THIS SEVERE
WEATHER THREAT...THE THREAT FOR HEAVY RAIN AND FLASH FLOODING
WILL EXIST DUE TO THE REPEATED ROUNDS OF THUNDERSTORMS IN A VERY
MOIST ENVIRONMENT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND AGAIN ON SATURDAY.
In the hours before
Special weather statement, Jun 4, 12:53 PM EST, 4 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
153 PM EDT FRI JUN 4 2010
KYZ096-097-041900-
PENDLETON KY-BRACKEN KY-
153 PM EDT FRI JUN 4 2010
...A STRONG THUNDERSTORM WILL AFFECT BRACKEN AND SOUTHERN PENDLETON
COUNTIES THROUGH 300 PM EDT...
AT 149 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
SOUTHEAST OF MORGAN...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...FALMOUTH...BROOKSVILLE
AND AUGUSTA.
ALSO...MCKINNEYSBURG...CATAWBA...BROWNING CORNER...MILFORD...NEAVE...
LENOXBURG...PETRA AND BERLIN ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3856 8449 3858 8449 3881 8423 3878 8410
3878 8402 3876 8392 3874 8392 3854 8420
3855 8423 3857 8422 3856 8442 3854 8442
3853 8446
HAWBLITZELSpecial weather statement, Jun 4, 3:13 PM EST, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
413 PM EDT FRI JUN 4 2010
KYZ094-042100-
OWEN KY-
413 PM EDT FRI JUN 4 2010
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN OWEN COUNTY THROUGH
500 PM EDT...
AT 409 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
MONTEREY...MOVING NORTHEAST AT 15 MPH.
WIND GUSTS TO 50 MPH AND UP TO DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...OWENTON.
ALSO...MONTEREY...BEECHWOOD...NEW COLUMBUS...NEEDMORE AND NATLEE ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3835 8487 3838 8491 3842 8490 3844 8493
3845 8493 3842 8497 3846 8497 3848 8499
3861 8476 3856 8468 3851 8466 3847 8459
3836 8471 3833 8481
HAWBLITZELSpecial weather statement, Jun 4, 3:57 PM EST, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
457 PM EDT FRI JUN 4 2010
KYZ096-097-OHZ078-042145-
PENDLETON KY-BRACKEN KY-CLERMONT OH-
457 PM EDT FRI JUN 4 2010
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CLERMONT...BRACKEN AND
EASTERN PENDLETON COUNTIES THROUGH 545 PM EDT...
AT 455 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
LENOXBURG...MOVING EAST AT 15 MPH.
WIND GUSTS TO 50 MPH AND UP TO DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BROOKSVILLE...FELICITY
AND AUGUSTA.
ALSO...MOUNT AUBURN...NEAVE...LENOXBURG...FOSTER...BERLIN...
NEVILLE...POWERSVILLE AND WILLOW GROVE ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3875 8440 3889 8404 3877 8405 3879 8398
3878 8395 3876 8391 3866 8397 3859 8432
HAWBLITZELSpecial weather statement, Jun 4, 4:55 PM EST, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
555 PM EDT FRI JUN 4 2010
OHZ062-042230-
GREENE OH-
555 PM EDT FRI JUN 4 2010
...A STRONG THUNDERSTORM WILL AFFECT GREENE COUNTY THROUGH 630 PM
EDT...
AT 550 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BEAVERCREEK...MOVING EAST AT 25 MPH.
WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...FAIRBORN...XENIA...
YELLOW SPRINGS...WILBERFORCE...CEDARVILLE AND JAMESTOWN.
ALSO...GREENE COUNTY AIRPORT...TREBEIN...OLDTOWN...JOHN BRYAN STATE
PARK...CLIFTON...NEW JASPER...ROSEMOOR AND BELL CENTER ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3984 8394 3983 8393 3982 8383 3979 8382
3979 8377 3978 8373 3978 8365 3962 8366
3967 8410 3984 8409 3985 8405
HAWBLITZELSpecial weather statement, Jun 4, 5:00 PM EST, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
600 PM EDT FRI JUN 4 2010
OHZ046-042245-
DELAWARE OH-
600 PM EDT FRI JUN 4 2010
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN DELAWARE COUNTY THROUGH
645 PM EDT...
AT 559 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SHAWNEE
HILLS...MOVING EAST AT 30 MPH.
WIND GUSTS TO 50 MPH AND UP TO DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...POWELL AND SUNBURY.
ALSO...STRATFORD...LEWIS CENTER...ALUM CREEK STATE PARK...GALENA AND
CENTER VILLAGE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4026 8275 4012 8276 4012 8280 4016 8315
4027 8318 4032 8273 4027 8273
HAWBLITZELThunderstorm Wind, Licking
- When
- June 4, 5:52 PM EST to 5:55 PM EST
- Where
- Licking County, Johnstown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 40.150, -82.680
Large branches were reported down due to damaging thunderstorm winds.
Thunderstorm Wind, Fayette
- When
- June 4, 6:00 PM EST to 6:05 PM EST
- Where
- Fayette County, 3 mi N of Jeffersonville
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Emergency Manager
- Coordinates
- 39.693, -83.570
Minor structural damage occurred in addition to trees down around the area.
Hail, Licking
- When
- June 4, 6:08 PM EST to 6:12 PM EST
- Where
- Licking County, Newark
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 40.070, -82.400
Hail, Fayette
- When
- June 4, 6:45 PM EST to 6:50 PM EST
- Where
- Fayette County, 4.04 mi E of Johnson
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 39.554, -83.254
Thunderstorm Wind, Fayette
- When
- June 4, 6:50 PM EST to 7:00 PM EST
- Where
- Fayette County, Bloomingburg to 0.68 mi ENE of Johnson
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Emergency Manager
- Coordinates
- 39.600, -83.400
Farm equipment was overturned, power poles were down, and trees were down due to damaging thunderstorm winds. One tree fell onto a home.
Thunderstorm Wind, Licking
- When
- June 4, 7:00 PM EST to 7:05 PM EST
- Where
- Licking County, Newark
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 40.070, -82.400
The wind gust was an estimate.
Hail, Licking
- When
- June 4, 7:09 PM EST to 7:13 PM EST
- Where
- Licking County, Newark
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 40.070, -82.400
Thunderstorm Wind, Licking
- When
- June 4, 7:10 PM EST to 7:20 PM EST
- Where
- Licking County, Granville to Newark
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $12,000
- Reported by
- Public
- Coordinates
- 40.070, -82.520
Numerous power poles and trees were reported down. A few roofs were damaged and the main antenna at the 911 center was bent.
Hail, Licking
- When
- June 4, 7:10 PM EST to 7:15 PM EST
- Where
- Licking County, Newark
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 40.070, -82.400
Thunderstorm Wind, Mercer
- When
- June 4, 9:38 PM EST to 9:42 PM EST
- Where
- Mercer County, 1 mi E of Sharpsburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Amateur Radio
- Coordinates
- 40.370, -84.681
Large tree limbs were reported down due to damaging thunderstorm winds.
Thunderstorm Wind, Darke
- When
- June 4, 9:53 PM EST to 9:57 PM EST
- Where
- Darke County, 1 mi S of North Star
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $7,000
- Reported by
- Emergency Manager
- Coordinates
- 40.306, -84.570
Trees were reported down on a house due to damaging thunderstorm winds.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strike in North Carolina, June 4, 20101 death · 1 event
- Heat in Nevada, June 4, 20101 death · 1 event
- Heat in Texas, June 4, 20101 death · 1 event
- Flood in Wyoming, June 4 to 13, 2010$12 million · 1 event
- Flash Flooding and Flooding in Iowa, June 4 to 6, 2010$1.3 million · 1.75 in hail · 18 events
- Flooding and Hail in Ohio, June 4 to 5, 2010$445,000 · 1.25 in hail · 28 events
- Damaging Winds in Michigan, June 4, 2010$1.3 million · 70 kt wind · 3 events
- Hail and Damaging Winds in Pennsylvania, June 4, 2010$665,000 · 4 in hail · 11 events
- Flash Flood and Hail in Missouri, June 4, 2010$511,000 · 1.5 in hail · 5 events
- Flash Flooding and Damaging Wind in Alabama, June 4, 20103 injured · $169,000 · 4 events
- Hail and Damaging Winds in Pennsylvania, June 4, 2010$190,000 · 1 in hail · 12 events
- Hail and Damaging Winds in Ohio, June 4, 2010$87,000 · 1.75 in hail · 21 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 230123, 230122, 230124, 230125, 230126, 230127, 230128, 230129, 230130, 230132, 230150.